# SDR AALA202110134821

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 57,614 hours, 24,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT CLOSE WITHOUT FORCE, UPPER AFT ROLLER NOT GOING INTO TRACK WITHOUT PUSHING ON AFT PART OF DOOR. ACCOMPLISHED ADJUSTMENT OF GUIDE ARM PER AMM 52-11-00.
